Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Upper bounds on the dimension of extendibility of submanifolds in $ C\sp{n}$


Author: Stephen J. Greenfield
Journal: Proc. Amer. Math. Soc. 23 (1969), 185-189
MSC: Primary 32.70
DOI: https://doi.org/10.1090/S0002-9939-1969-0259175-2
MathSciNet review: 0259175
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.70

Retrieve articles in all journals with MSC: 32.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0259175-2
Article copyright: © Copyright 1969 American Mathematical Society